# SDR 97ZZZM189

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Not Stowed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 194 - PBI-JAX - AT POSITIVE RATE, GEARUP, GEAR HANDLE COMES UP INTRANSIT.  LIGHTS EXTINGUISH BUT GEAR REMAINS DOWN AND 3 GREEN THEN RELAY CIRCUIT BREAKER POPS.  DETERMINED EMERGENCY EXTENSION HANDLE NOT PROPERLY STOWED.  REST HANDLE, OPS CHECK SATISFACTORY ON JACKS AND TEST FLIGHT.  (M)
